# SDR AALA20000689

- Difficulty date: April 24, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Exit Syste
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOR PROXIMITY LIGHT ON LEFT SIDE OF FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY FLOOR PROXIMITY LIGHT ON LEFT SIDE OF FORWARD GALLEY.  SYSTEM GROUND EHECK, NORMAL OPERATION.  (X)
